Bulletin of the American Mathematical Society

The second fundamental theorem for meromorphic minimal surfaces

E. F. Beckenbach and T. A. Cootz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 4 (1970), 711-716.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532073

Mathematical Reviews number (MathSciNet)
MR0259129

Zentralblatt MATH identifier
0205.25602

Subjects
Primary: 5310
Secondary: 3068 3070 3105

Citation

Beckenbach, E. F.; Cootz, T. A. The second fundamental theorem for meromorphic minimal surfaces. Bull. Amer. Math. Soc. 76 (1970), no. 4, 711--716. https://projecteuclid.org/euclid.bams/1183532073


Export citation

References

  • 1. E. F. Beckenbach and G. A. Hutchison, Meromorphic minimal surfaces, Pacific J. Math. 28 (1969), 17-47. MR 38 #6473.
  • 2. E. F. Beckenbach and T. Radó, Subharmonic functions and surfaces of negative curvature, Trans. Amer. Math. Soc. 35 (1933), 662-674.
  • 3. L. P. Eisenhart, An introduction to differential geometry, Princeton Math. Series, vol. 3, Princeton Univ. Press, Princeton, N. J., 1940. MR 2, 154.
  • 4. E. Hille, Analytic function theory. Vol. II, Introductions to Higher Math., Ginn and Co., Boston, Mass., 1962. MR 34 #1490.